# SDR F3LA2010072500516

- Difficulty date: September 25, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 31,661 hours, 15,109 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: MX627964
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 31,661 hours, 15,109 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ATB PILOT DECLARE AN EMERGENCY, PILOT LOG REPORT PAGE 546390 ITEM 1.  ATB DUE TO HYDRAULIC BLUE SYSTEM LOSS.  REMOVED AND REPLACED BLUE HYDRAULIC PUMP IAW AMM 29-12-51 PB 401.  OPERATIONAL AND LEAK CHECK NORMAL.
